Picture of UK Houses of Parliament

Leading national thinking on politics, government & public policy through Open Access research

Strathprints makes available scholarly Open Access content by researchers in the School of Government & Public Policy, based within the Faculty of Humanities & Social Sciences.

Research here is 1st in Scotland for research intensity and spans a wide range of domains. The Department of Politics demonstrates expertise in understanding parties, elections and public opinion, with additional emphases on political economy, institutions and international relations. This international angle is reflected in the European Policies Research Centre (EPRC) which conducts comparative research on public policy. Meanwhile, the Centre for Energy Policy provides independent expertise on energy, working across multidisciplinary groups to shape policy for a low carbon economy.

Explore the Open Access research of the School of Government & Public Policy. Or explore all of Strathclyde's Open Access research...

Browse by Journal or other publication

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Publication Date | Item type | No Grouping
Jump to: 2019 | 2017 | 2016 | 2015 | 2014 | 2013 | 2012 | 2011 | 2010 | 2009 | 2008 | 2006 | 2004 | 2002
Number of items: 32.

2019

Capobianchi, Paolo and T. Pinho, Fernando and Lappa, Marcello and Oliveira, Mónica S. N. (2019) Thermocapillary motion of a Newtonian drop in a dilute viscoelastic fluid. Journal of Non-Newtonian Fluid Mechanics, 270. pp. 8-22. ISSN 0377-0257

Cruz, Pedro A. and Tomé, Murilo F. and McKee, Sean and Stewart, Iain W. (2019) Numerical solution of the Ericksen-Leslie model for liquid crystalline polymers free surface flows. Journal of Non-Newtonian Fluid Mechanics, 268. pp. 30-45. ISSN 0377-0257

2017

Barlow, Euan and Bradley, Aoibhinn M. and Mulholland, Anthony J. and Torres-Sanchez, Carmen (2017) A weak-inertia mathematical model of bubble growth in a polymer foam. Journal of Non-Newtonian Fluid Mechanics, 244. pp. 1-14. ISSN 0377-0257

2016

Pritchard, David and Wilson, Stephen and McArdle, Catriona (2016) Flow of a thixotropic or antithixotropic fluid in a slowly varying channel : the weakly advective regime. Journal of Non-Newtonian Fluid Mechanics, 238. pp. 140-157. ISSN 0377-0257

Childs, L. H. and Hogg, A. J. and Pritchard, D. (2016) Dynamic settling of particles in shear flows of shear-thinning fluids. Journal of Non-Newtonian Fluid Mechanics, 235. pp. 83-94. ISSN 0377-0257

2015

Al Mukahal, F.H.H. and Wilson, S.K. and Duffy, B.R. (2015) A rivulet of a power-law fluid with constant width draining down a slowly varying substrate. Journal of Non-Newtonian Fluid Mechanics, 224. pp. 30-39. ISSN 0377-0257

2014

Duffy, Brian R. and Pritchard, David and Wilson, Stephen K. (2014) The shear-driven Rayleigh problem for generalised Newtonian fluids. Journal of Non-Newtonian Fluid Mechanics, 206. pp. 11-17. ISSN 0377-0257

2013

Dhinakaran, S. and Oliveira, Monica and Pinho, F.T. and Alves, M.A. (2013) Steady flow of power-law fluids in a 1:3 planar sudden expansion. Journal of Non-Newtonian Fluid Mechanics, 198. pp. 48-58. ISSN 0377-0257

2012

McArdle, Catriona and Pritchard, David and Wilson, Stephen (2012) The Stokes boundary layer for a thixotropic or antithixotropic fluid. Journal of Non-Newtonian Fluid Mechanics, 185-186. pp. 18-38. ISSN 0377-0257

2011

Campo-Deaño, Laura and Galindo-Rosales, Francisco J and Pinho, F.T. and Alves, M.A. and Oliveira, Monica (2011) Flow of low viscosity Boger fluids through a microfluidic hyperbolic contraction. Journal of Non-Newtonian Fluid Mechanics, 166 (21-22). pp. 1286-1296. ISSN 0377-0257

Sousa, P.C. and Coelho, P.M. and Oliveira, Monica and Alves, M.A. (2011) Laminar flow in three-dimensional square-square expansions. Journal of Non-Newtonian Fluid Mechanics, 166 (17-18). pp. 1033-1048. ISSN 0377-0257

Pritchard, David and McArdle, Catriona R. and Wilson, Stephen K. (2011) The Stokes boundary layer for a power-law fluid. Journal of Non-Newtonian Fluid Mechanics, 166 (12-13). pp. 745-753. ISSN 0377-0257

Oishi, C.M. and Martins, F.P. and Tome, Murilo F. and Cuminato, Jose and Mckee, Sean (2011) Numerical solution of the eXtended Pom-Pom model for viscoelastic free surface flows. Journal of Non-Newtonian Fluid Mechanics, 166 (3-4). pp. 165-179. ISSN 0377-0257

2010

Yatim, YM and Wilson, Stephen K. and Duffy, B.R. (2010) Unsteady gravity-driven slender rivulets of a power-law fluid. Journal of Non-Newtonian Fluid Mechanics, 165 (21-22). pp. 1423-1430. ISSN 0377-0257

Tome, M. F. and McKee, S. and Walters, K. (2010) A computational study of some rheological influences on the “splashing experiment”. Journal of Non-Newtonian Fluid Mechanics, 165 (19-20). pp. 1258-1264. ISSN 0377-0257

Sousa, P.C. and Pinho, F.T. and Oliveira, Monica and Alves, M.A. (2010) Efficient microfluidic rectifiers for viscoelastic fluid flow. Journal of Non-Newtonian Fluid Mechanics, 165 (11-12). pp. 652-671. ISSN 0377-0257

Cruz, P.A. and Tome, M.F. and Stewart, I.W. and McKee, S. (2010) A numerical method for solving the dynamic three-dimensional Ericksen-Leslie equations for nematic liquid crystals subject to a strong magnetic field. Journal of Non-Newtonian Fluid Mechanics, 165 (3-4). pp. 143-157. ISSN 0377-0257

2009

Soulages, J. and Oliveira, Monica and Sousa, P.C. and Alves, M.A. and McKinley, G.H. (2009) Investigating the stability of viscoelastic stagnation flows in T-shaped microchannels. Journal of Non-Newtonian Fluid Mechanics, 163 (1-3). pp. 9-24. ISSN 0377-0257

McGinty, Sean and McKee, S. and McDermott, R. (2009) Analytic solutions of Newtonian and non-Newtonian pipe flows subject to a general time-dependent pressure gradient. Journal of Non-Newtonian Fluid Mechanics, 162 (1-3). pp. 54-77. ISSN 0377-0257

Sousa, P.C. and Coelho, P.M. and Oliveira, Monica and Alves, M.A. (2009) Three-dimensional flow of Newtonian and Boger fluids in square-square contractions. Journal of Non-Newtonian Fluid Mechanics, 160 (2-3). pp. 122-139. ISSN 0377-0257

Oliveira, Monica and Pinho, F.T. and Poole, R.J. and Oliveira, P.J. and Alves, M.A. (2009) Purely elastic flow asymmetries in flow-focusing devices. Journal of Non-Newtonian Fluid Mechanics, 160 (1). pp. 31-39. ISSN 0377-0257

2008

Oliveira, Monica and Oliveira, P.J. and Pinho, F.T. and Alves, M.A. (2008) Effect of contraction ratio upon viscoelastic flow in contractions : The axisymmetric case. Journal of Non-Newtonian Fluid Mechanics, 147 (1-2). pp. 92-108. ISSN 0377-0257

Tome, M.F. and Castelo, A. and Ferreira, V.G. and McKee, S. (2008) A finite difference technique for solving the oldroyd-b model for 3d-unsteady free surface flows. Journal of Non-Newtonian Fluid Mechanics, 154 (2-3). pp. 179-206. ISSN 0377-0257

2006

Oliveira, Monica and Yeh, Roger and McKinley, G.H. (2006) Iterated stretching, extensional rheology and formation of beads-on-a-string structures in polymer solutions. Journal of Non-Newtonian Fluid Mechanics, 137 (1-3). pp. 137-146. ISSN 0377-0257

Pritchard, David (2006) Viscous fingering of a thixotropic fluid in a porous medium or a narrow fracture. Journal of Non-Newtonian Fluid Mechanics, 135. pp. 117-127. ISSN 0377-0257

2004

Tomé, M.F. and Grossi, L. and Castelo, A. and Cuminato, J.A. and Mangiavacchi, N. and Ferreira, V.G. and De Sousa, F.S. and McKee, S. (2004) A numerical method for solving three-dimensional generalised Newtonian free surface flows. Journal of Non-Newtonian Fluid Mechanics, 123 (2-3). pp. 85-103.

Sonnet, A.M. and Maffettone, P.L. and Virga, E.G. (2004) Continuum theory for nematic liquid crystals with tensorial order. Journal of Non-Newtonian Fluid Mechanics, 119 (1-3). pp. 51-59.

Stewart, I.W. and Atkin, R.J. (2004) Static domain wall solutions for smectic C liquid crystals and nematic liquid crystals in cylindrical geometry. Journal of Non-Newtonian Fluid Mechanics, 119 (1-3). pp. 105-113.

Atkin, R.J. and Stewart, Iain (2004) Special memorial volume of the journal of non-newtonian fluid mechanics in memory of the late Professor Leslie, FRS. Journal of Non-Newtonian Fluid Mechanics, 119 (1-3). pp. 1-165. ISSN 0377-0257

Atkin, R.J. and Sluckin, T.J. and Stewart, Iain (2004) Reflections on the life and work of Frank Matthews Leslie. Journal of Non-Newtonian Fluid Mechanics, 119 (1-3). pp. 7-23. ISSN 0377-0257

McKay, G. (2004) Modelling smectics in confined geometries. Journal of Non-Newtonian Fluid Mechanics, 119 (1-3). pp. 115-122. ISSN 0377-0257

2002

McKee, S. and Castelo, A. and Cuminato, J.A. and Tomé, M.F. and Mangiavacchi, N. (2002) A finite difference technique for simulating unsteady viscoelastic free surface flows. Journal of Non-Newtonian Fluid Mechanics, 106 (2-3). pp. 61-106. ISSN 0377-0257

This list was generated on Wed Dec 11 20:57:38 2019 GMT.